# SDR 98FDEA00032

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Duct
- Condition: Blown
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT 3000, LWR AFT BODY OVERHEAT LIGHT ILLUM.  RAN CHECK LIST AND AFTER RETARD NR 2 THROTTLE LIGHT WENT OUT. ENG ANTI-ICE WAS OPENED JUST PRIOR TO ILLUM OF LWR AFT BODY OVERHEAT LIGHT.  DECLARED EMERGENCY AND RETURN TO MEM.  FOUND NR 2 ENG COWL THERMAL ANTI-ICE DUCT BLOWN.  REMOVED AND REPLACED FIREWALL COUPLING, DUE VALVE INSTALLATION.  DUCT REPLACEMENT AND SEALANT ON NR 2 ENGINE SIDE OF FIREWALL BRACE ROD IN AFT STAIRWELL REMOVED.  REMOVED PANEL LEFT SIDE VERTICAL STABILIZER, PANEL ON TRUCK.  REINSTALL THERMAL ANTI-ICE VALVE AND DUCT.  SEALED FIREWALL SIDE OF COUPLING.  RAN NR 2 ENG, NO LEAKS NOTED AND OPERATION NORMAL.  REINSTALL PANEL ON STAB AND SUPPORT ROD, OK FOR SERVICE.
